# SDR CA090622003

- Difficulty date: June 12, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna 182J
- Aircraft time: 5,648 hours
- Engine: Cont IO470S
- Propeller: Mcauly D2A34C49
- System (JASC): 3210 · Main Landing Gear
- Part: Support Bracket
- Part number: 07436061
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT STEERING AND RELATED SYS WERE INSPECTED DUE TO COMPLAINT REGARDING ACFT BEING HARD TO TURN TO THE RT.  AN OPEN CRACK WAS FOUND ON LWR OLEO SUPPORT BRACKET DESCRIBED ABOVE.  CONDITION MAY HAVE CAUSED FAILURE OF OLEO SUPPORT, POSSIBLY RESULTING IN OLEO FOLDING UNDER, PROPELLER STRIKE AND SIGNIFICANT DAMAGE TO FIREWALL AND FWD ACFT STRUCTURE.
